# SDR CHI2007

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: CGHFI
- Make and model: Boeing 1072
- Aircraft serial: 5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 107DS2131
- Condition: Slipping
- Location: Nr 2
- Part time: 310 hours
- Component: 107D2003515
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CLUTCH SLIPPING.  (X)
